# SDR DALA2018041202372

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 70,012 hours, 50,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT FIXTURE BROKEN. REMOVED AND REPLACED EMERG EXIT LIGHT BY L1 DOOR - OPS CHECK GOOD IAW AMM 33-53.
